# SDR CALA9802092

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE LIGHT EXTINGUISHED DURING CHECKLIST PROCEDURES.  WHEN THE LANDING GEAR HANDLE WAS MOVED TO OFF THE LIGHT CAME ON AGAIN.  THE LIGHT EXTINGUISHED WHEN THE GEAR HANDLE WAS MOVED TO THE UP POSITION.  THE FLIGHT WAS CONTINUED TO DEN WHERE IT LANDED WITHOUT FURTHER GEAR WARNING INDICATION PROBLEMS.
